# SDR VNAA2025112611102

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 24,245 hours, 21,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS ADVISED US OF A STRONG SMOKE ODOR IN THE CABIN AROUND ROWS 15 AND 16 PRIOR TO LANDING.  C/W FIM 21-22-00-810-806-A01. COULD NOT DUPLICATE.
